MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDA220Q/52
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular lead had pulled back significantly via review of x-ray.The svc coil was back in the subclavian, and it was believed the lead was caught up in the tricuspid annulus.The lead was tested day of procedure and measurements were normal.The lead was successfully removed by laser rv lead extraction and replaced with a new rv lead.The patient was stable before, during and after the procedure.
 
Additional Manufacturer Narrative
A partial lead with the connector pin measuring 42.8 cm was returned for analysis.The damage found was sustained during the surgical procedure.The portion of the lead that was returned was otherwise normal.Without return of the entire lead, a complete analysis could not be performed.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7804971
Report Number2938836-2018-09905
Device Sequence Number13738970
Product Code NVY
UDI-Device Identifier05414734507349
UDI-Public05414734507349
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model NumberLDA220Q/52
Device Lot NumberS000017399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;